Uniqueness of minimal projections onto two-dimensional subspaces

Volume 168 / 2005

Boris Shekhtman, Lesław Skrzypek Studia Mathematica 168 (2005), 273-284 MSC: Primary 41A65. DOI: 10.4064/sm168-3-6

Abstract

We prove that minimal projections from $L_p$ ($1< p< \infty $) onto any two-dimensional subspace are unique. This result complements the theorems of W. Odyniec ([OL, Theorem I.1.3], [O3]). We also investigate the minimal number of norming points for such projections.

Authors

  • Boris ShekhtmanDepartment of Mathematics
    University of South Florida
    4202 E. Fowler Ave., PHY 114
    Tampa, FL 33620-5700, U.S.A.
    e-mail
  • Lesław SkrzypekDepartment of Mathematics
    University of South Florida
    4202 E. Fowler Ave., PHY 114
    Tampa, FL 33620-5700, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image